17. Can Chemotherapy Cause Peripheral Neuropathy?

SHARE THIS ARTICLE
Share on facebook
Share on twitter
Share on linkedin
Share on reddit
Share on email
barwire1

Chemotherapy Induced Peripheral Neuropathy (CIPD) are the second most common adverse effect of medications used in the treatment of cancer. Hematological (blood and bone marrow) problems are the most common. It is not uncommon for the neuropathy from chemotherapy to diminish with time–depending on the agent used.  

The following drugs used in the treatment of cancer are known to possibly cause peripheral neuropathy: Cisplatin, Docetaxel, Paclitaxel, Suramin, Vincristine, Vinblastine, Procarbazine, Oxaliplatin, Misonidazole, Lenalidomide, Infliximab, Bortezombid, Carbolplatin, Cytarabine.

Many physicians recommend exercise to diminish the symptoms of CIPN.

IMPORTANT: If you have currently are diagnosed with cancer or if you have a history of having had cancer, it is important to speak with your physician before taking any vitamins or nutrients.  

Questions and Answers About Peripheral Neuropathy ​

Share Post

Share on facebook
Facebook
Share on twitter
Twitter
Share on reddit
Reddit
Share on linkedin
LinkedIn
Share on email
Email
Share on print
Print

Join Our Facebook Group

DISCLAIMER

THIS SITE IS WRITTEN BY A PHYSICIAN WHO SPECIALIZES IN THE TREATMENT OF PERIPHERAL NEUROPATHY.

THE CONTENT OF THIS SITE IS INTENDED TO BE A RESOURCE FOR PEOPLE SUFFERING FROM PERIPHERAL NEUROPATHY.

THE VIEWS EXPRESSED HERE ARE THE OPINIONS OF THE
AUTHOR AND ARE NOT INTENDED TO ESTABLISH A
DOCTOR/PATIENT RELATIONSHIP.

CONSULT WITH YOUR PHYSICIAN ON ALL HEALTHCARE MATTERS

If you agree to the above, please check the box below and hit submit to view the website.